# SDR RAIA2020031910001

- Difficulty date: March 11, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV CENTER OMEGA BEAM AT FR 59 HAS CORROSION AROUND NUT PLATE HOLE - CUT-OUT DAMAGE AROUND NUT PLATE HOLE AT FR 59 CENTER OMEGA BEAM. PERFORMED HF EC INSPECTION OF CUT OUT AREA, NO DEFECTS NOTED, GOOD TO CONTINUE WITH REPAIR. REPAIRED CENTER OMEGA BEAM AT FR 59.
